Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 57, NWS Denver/Boulder, CO

May 28, 2018Logan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2018, 6:52 PM MDT for Logan County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2018, 6:52 PM MDT (00:52 UTC)
Expired
May 28, 2018, 7:15 PM MDT
In force
23 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:01 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
410 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

418 
WUUS55 KBOU 290052
SVRBOU
COC075-290115-
/O.NEW.KBOU.SV.W.0057.180529T0052Z-180529T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
652 PM MDT MON MAY 28 2018

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northwestern Logan County in northeastern Colorado...

* Until 715 PM MDT.

* At 651 PM MDT, a severe thunderstorm was located 4 miles northeast
  of Pawnee Pass, or 11 miles west of Sterling, moving east at 35
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. People and 
           animals outdoors will be injured. Expect hail damage to 
           roofs, siding, windows, and vehicles.

* Locations impacted include...
  Sterling, Logan Corners, North Sterling Reservoir, Padroni and
  Pawnee Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4057 10350 4078 10356 4092 10314 4065 10303
TIME...MOT...LOC 0051Z 255DEG 32KT 4068 10342 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

MEIER
2 follow-up statements
440 
WWUS55 KBOU 290107
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
707 PM MDT MON MAY 28 2018

COC075-290115-
/O.CON.KBOU.SV.W.0057.000000T0000Z-180529T0115Z/
Logan CO-
707 PM MDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHWESTERN LOGAN COUNTY...

At 706 PM MDT, a severe thunderstorm was located 4 miles south of
North Sterling Reservoir, or 5 miles northwest of Sterling, moving
east at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. Hail damage to vehicles is 
         expected.

Locations impacted include...
Sterling, Logan Corners, North Sterling Reservoir and Padroni. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4058 10343 4079 10353 4092 10314 4065 10303
TIME...MOT...LOC 0106Z 248DEG 28KT 4072 10326 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

MEIER
859 
WWUS55 KBOU 290115
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
715 PM MDT MON MAY 28 2018

COC075-290125-
/O.EXP.KBOU.SV.W.0057.000000T0000Z-180529T0115Z/
Logan CO-
715 PM MDT MON MAY 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOGAN COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 4058 10343 4079 10353 4092 10314 4065 10303
TIME...MOT...LOC 0115Z 255DEG 32KT 4074 10316 

$$

MEIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:04 PM MDT, 48 minutes earlier.

Area forecast discussion, May 28, 6:04 PM MDT, 48 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
604 PM MDT Mon May 28 2018

.UPDATE...
Issued at 557 PM MDT Mon May 28 2018

Severe thunderstorms continue across Weld/Logan/Washington
counties. Main tornado threat is the line exiting Washington
county, but landspout threat continues along with hail potential
further west. Areas along and west of I-25 have cooled after the
convection and should not have a threat any more. Between there
and the convection further east the threat is lower, but not sure
about redevelopment potential southeast of Denver so we're hanging
on to the watch there for now. Storm motions so far suggest that
there is still a flash flood threat in the northeast corner,
though so far storm motion and orientation has kept rainfall under
2 inches.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 251 PM MDT Mon May 28 2018

Strong to severe thunderstorms have been developing in the
mountains and foothills with nothing yet over the plains. The
Stratus deck has mostly dissipated over the southern two-thirds of
the Urban Corridor. There is some sun over most of the rest of
the plains. There is decent batch of synoptic scale energy getting
our way from the Four Corners area. Models show this well on the
QG Omega fields. Much of the plains show CAPE values over 2000
J/kg for this afternoon and evening. The threat of severe weather
will continue.  For Tuesday, there is still morning some CAPE
around during the afternoon, and there should more sun. We should
see another round of thunderstorms in the afternoon, but likely
not as strong is this afternoon/ evening's. For temperatures,
Tuesday's highs will be up to 3 C warmer then this afternoon's
highs.

.LONG TERM...(Tuesday night through Monday)
Issued at 251 PM MDT Mon May 28 2018

Convection will continue to spread east across the plains Tuesday
evening, with a repeat performance of scattered afternoon and
evening storms on Wednesday. It looks like coverage should be
decent but strength limited.

Thursday and Friday will bring increasing southwest flow aloft
with dry air. There could still be some weak convection over the
mountains, but nothing else. Also could be a marginal fire
weather risk over South Park.

Only fair agreement in the models on a shortwave for late Friday
or early Saturday. Most have this being dry, with a surge of
westerly or northwest winds behind it, then a cold front bringing
air in from the north across the plains Saturday. This may bring
us back to low grade diurnal convection for Sunday and Monday,
though resuming southwest flow may still keep us relatively dry.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 601 PM MDT Mon May 28 2018

Severe thunderstorm threat is over in the Denver area. Easterly
outflow winds should give way to S/W drainage winds eventually,
but models vary on forecasting the details.

&&

.HYDROLOGY...
Issued at 251 PM MDT Mon May 28 2018

Heavy rains are expected with this afternoon and evening's strong
and severe convection. Will go with a Flash Flood Watch over the
northeast corner counties of Morgan, Washington, Logan, Phillips
and Sedgwick. Some areas in these counties had some decent
rainfall amounts from yesterday's convection.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 AM MDT Tuesday for COZ044-048>051.

&&

UPDATE...Gimmestad
SHORT TERM...RJK
LONG TERM....Gimmestad
AVIATION.....RJK
HYDROLOGY....RJK
Hazardous weather outlook, May 28, 11:10 AM MDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1110 AM MDT Mon May 28 2018

COZ030>051-291715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1110 AM MDT Mon May 28 2018

...SEVERE WEATHER IS POSSIBLE THIS AFTERNOON INCLUDING LARGE HAIL,
DAMAGING WINDS, AND A COUPLE TORNADOES...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

A few showers and Thunderstorms are beginning to develop over the
mountains at this. Showers and Thunderstorms will get onto the
plains after 1 PM. Sufficient daytime heating for severe
thunderstorms may be curtailed by the low cloud deck now in place
over most of the plains. Any storms that become severe will be
capable of producing very large hail, damaging winds, and even a
couple tornadoes. At this time, the main threat of any tornadoes
would occur from eastern Elbert, Lincoln and southern Washington
Counties by late afternoon. Heavy rainfall and minor flooding of
low lying areas will also be a concern as the storms become more
widespread over the northeastern plains late this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered afternoon and evening thunderstorms are expected to
develop on Tuesday and Wednesday. The threat of severe storms
is low. Thursday through Sunday should be dry and hot.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 2 PM.

RJK/Gimmestad

In the hours before

Local storm report, May 28, 4:31 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             2 SE LAKEWOOD           39.67N 105.10W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             5 ESE ANTON             39.73N 103.13W
05/28/2018  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0420 PM     HAIL             2 S LAKEWOOD            39.66N 105.12W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0258 PM     HAIL             EVERGREEN               39.63N 105.34W
05/28/2018  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             1 S EVERGREEN           39.62N 105.34W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             4 SSE BROOKVALE         39.58N 105.40W
05/28/2018  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

&&
Local storm report, May 28, 4:52 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             7 SSW ARICKAREE SCHOOL  39.65N 103.08W
05/28/2018  M1.75 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             1 S DENVER              39.75N 104.87W
05/28/2018  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

0437 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
05/28/2018  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0429 PM     HAIL             2 SE LAKEWOOD           39.67N 105.10W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             5 ESE ANTON             39.73N 103.13W
05/28/2018  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0420 PM     HAIL             2 S LAKEWOOD            39.66N 105.12W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0258 PM     HAIL             EVERGREEN               39.63N 105.34W
05/28/2018  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             1 S EVERGREEN           39.62N 105.34W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             4 SSE BROOKVALE         39.58N 105.40W
05/28/2018  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

&&
Local storm report, May 28, 5:35 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     2 E LUCERNE             40.48N 104.64W
05/28/2018                   WELD               CO   AMATEUR RADIO

            SMALL TREE DAMAGE AND BRANCHES SNAPPED.
            WINDS ESTIMATED AT 50 MPH.

0515 PM     TORNADO          5 WSW COPE              39.65N 102.92W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            TWO TORNADOES ON THE GROUND IN OPEN FIELD.
            NO DAMAGE REPORTED. BOTH TORNADOES ON THE
            GROUND FOR SEVERAL MINUTES.

0500 PM     TORNADO          4 S ARICKAREE SCHOOL    39.69N 103.03W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
            DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
            MINUTES.

0456 PM     HAIL             CENTENNIAL              39.59N 104.87W
05/28/2018  M1.00 INCH       ARAPAHOE           CO   BROADCAST MEDIA

0447 PM     HAIL             7 SSW ARICKAREE SCHOOL  39.65N 103.08W
05/28/2018  M1.75 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
05/28/2018  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0437 PM     HAIL             1 S DENVER              39.75N 104.87W
05/28/2018  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

0429 PM     HAIL             2 SE LAKEWOOD           39.67N 105.10W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             5 ESE ANTON             39.73N 103.13W
05/28/2018  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0420 PM     HAIL             2 S LAKEWOOD            39.66N 105.12W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0258 PM     HAIL             EVERGREEN               39.63N 105.34W
05/28/2018  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             1 S EVERGREEN           39.62N 105.34W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             4 SSE BROOKVALE         39.58N 105.40W
05/28/2018  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

&&
Local storm report, May 28, 5:45 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TORNADO          6 S KEOTA               40.62N 104.07W
05/28/2018                   WELD               CO   TRAINED SPOTTER

0534 PM     TORNADO          7 S GROVER              40.77N 104.23W
05/28/2018                   WELD               CO   TRAINED SPOTTER

            BRIEF TORNADO. POWERS LINES WERE TAKEN OUT
            IN VICINITY.

0517 PM     TSTM WND DMG     2 E LUCERNE             40.48N 104.64W
05/28/2018                   WELD               CO   AMATEUR RADIO

            SMALL TREE DAMAGE AND BRANCHES SNAPPED.
            WINDS ESTIMATED AT 50 MPH.

0515 PM     TORNADO          5 WSW COPE              39.65N 102.92W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            TWO TORNADOES ON THE GROUND IN OPEN FIELD.
            NO DAMAGE REPORTED. BOTH TORNADOES ON THE
            GROUND FOR SEVERAL MINUTES.

0500 PM     TORNADO          4 S ARICKAREE SCHOOL    39.69N 103.03W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
            DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
            MINUTES.

0456 PM     HAIL             CENTENNIAL              39.59N 104.87W
05/28/2018  M1.00 INCH       ARAPAHOE           CO   BROADCAST MEDIA

0447 PM     HAIL             7 SSW ARICKAREE SCHOOL  39.65N 103.08W
05/28/2018  M1.75 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             1 S DENVER              39.75N 104.87W
05/28/2018  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

0437 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
05/28/2018  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0429 PM     HAIL             2 SE LAKEWOOD           39.67N 105.10W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             5 ESE ANTON             39.73N 103.13W
05/28/2018  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0420 PM     HAIL             2 S LAKEWOOD            39.66N 105.12W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0258 PM     HAIL             EVERGREEN               39.63N 105.34W
05/28/2018  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             1 S EVERGREEN           39.62N 105.34W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             4 SSE BROOKVALE         39.58N 105.40W
05/28/2018  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

&&
Local storm report, May 28, 6:06 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TORNADO          6 S KEOTA               40.62N 104.07W
05/28/2018                   WELD               CO   TRAINED SPOTTER

            BRIEF TORNADO WITH NO DAMAGE REPORTED.

0534 PM     TORNADO          7 S GROVER              40.77N 104.23W
05/28/2018                   WELD               CO   TRAINED SPOTTER

            BRIEF TORNADO. POWERS LINES WERE TAKEN OUT
            IN VICINITY.

0517 PM     TSTM WND DMG     2 E LUCERNE             40.48N 104.64W
05/28/2018                   WELD               CO   AMATEUR RADIO

            SMALL TREE DAMAGE AND BRANCHES SNAPPED.
            WINDS ESTIMATED AT 50 MPH.

0515 PM     TORNADO          5 WSW COPE              39.65N 102.92W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            TWO TORNADOES ON THE GROUND IN OPEN FIELD.
            NO DAMAGE REPORTED. BOTH TORNADOES ON THE
            GROUND FOR SEVERAL MINUTES.

0500 PM     TORNADO          4 S ARICKAREE SCHOOL    39.69N 103.03W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
            DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
            MINUTES.

0456 PM     HAIL             CENTENNIAL              39.59N 104.87W
05/28/2018  M1.00 INCH       ARAPAHOE           CO   BROADCAST MEDIA

0447 PM     HAIL             7 SSW ARICKAREE SCHOOL  39.65N 103.08W
05/28/2018  M1.75 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             1 S DENVER              39.75N 104.87W
05/28/2018  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

0437 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
05/28/2018  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0429 PM     HAIL             2 SE LAKEWOOD           39.67N 105.10W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             5 ESE ANTON             39.73N 103.13W
05/28/2018  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0420 PM     HAIL             2 S LAKEWOOD            39.66N 105.12W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0258 PM     HAIL             EVERGREEN               39.63N 105.34W
05/28/2018  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             1 S EVERGREEN           39.62N 105.34W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             4 SSE BROOKVALE         39.58N 105.40W
05/28/2018  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

&&
Local storm report, May 28, 6:21 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
621 PM MDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TORNADO          6 S KEOTA               40.62N 104.07W
05/28/2018                   WELD               CO   TRAINED SPOTTER

            BRIEF TORNADO WITH NO DAMAGE REPORTED.

0534 PM     TORNADO          7 S GROVER              40.77N 104.23W
05/28/2018                   WELD               CO   TRAINED SPOTTER

            BRIEF TORNADO. POWERS LINES WERE TAKEN OUT
            IN VICINITY.

0517 PM     TSTM WND DMG     2 E LUCERNE             40.48N 104.64W
05/28/2018                   WELD               CO   AMATEUR RADIO

            SMALL TREE DAMAGE AND BRANCHES SNAPPED.
            WINDS ESTIMATED AT 50 MPH.

0515 PM     TORNADO          5 WSW COPE              39.65N 102.92W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            TWO AND POTENTIALLY 3 TORNADOES ON THE
            GROUND IN OPEN FIELDS. NO DAMAGE REPORTED.
            BOTH TORNADOES ON THE GROUND FOR SEVERAL
            MINUTES WITH ONE LASTING NEAR 30 MINUTES.

0500 PM     TORNADO          4 S ARICKAREE SCHOOL    39.69N 103.03W
05/28/2018                   WASHINGTON         CO   TRAINED SPOTTER

            NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
            DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
            MINUTES.

0456 PM     HAIL             CENTENNIAL              39.59N 104.87W
05/28/2018  M1.00 INCH       ARAPAHOE           CO   BROADCAST MEDIA

0447 PM     HAIL             7 SSW ARICKAREE SCHOOL  39.65N 103.08W
05/28/2018  M1.75 INCH       WASHINGTON         CO   STORM CHASER

0437 PM     HAIL             1 S DENVER              39.75N 104.87W
05/28/2018  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

0437 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
05/28/2018  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0429 PM     HAIL             2 SE LAKEWOOD           39.67N 105.10W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             5 ESE ANTON             39.73N 103.13W
05/28/2018  M1.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0420 PM     HAIL             2 S LAKEWOOD            39.66N 105.12W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0258 PM     HAIL             EVERGREEN               39.63N 105.34W
05/28/2018  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             1 S EVERGREEN           39.62N 105.34W
05/28/2018  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             4 SSE BROOKVALE         39.58N 105.40W
05/28/2018  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:04 PM MDTTornado WarningBOULogan26 min
May 28, 6:28 PM MDTSevere Thunderstorm WarningBOUWeld32 min
May 28, 6:35 PM MDTTornado WarningBOUMorgan25 min
May 28, 6:37 PM MDTTornado WarningBOUWeld23 min
May 29, 12:43 AM MDTSpecial Weather StatementBOULincoln47 min
May 29, 1:30 AM MDTSpecial Weather StatementBOULincoln45 min
May 29, 1:43 AM MDTSevere Thunderstorm WarningBOULincoln32 min
May 29, 12:18 PM MDTSevere Thunderstorm WarningBOULogan27 min
May 29, 1:31 PM MDTSevere Thunderstorm WarningBOUWashington26 min
May 29, 2:29 PM MDTSpecial Weather StatementBOULincoln46 min
May 29, 3:29 PM MDTSevere Thunderstorm WarningBOULincoln46 min
May 29, 5:02 PM MDTSpecial Weather StatementBOUWashington43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.